# SDR HALA20241209351

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 42,654 hours, 6,811 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL AFT XFR INOP ENTIRE FLIGHT. REPLACED RH FUEL AFT XFR VALUE PER AMM 28-27-54-04. OPS TEST GOOD PER AMM 28-51-00-710-801. A/C OK FOR SERVICE.
